# SDR USAA2011060600006

- Difficulty date: April 30, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 34,244 hours, 18,943 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100000
- Condition: Excess Play
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - EXCESIVE PLAY ON ARM HINGE FITTING NR 1 OF ELEVATOR AT STAB STA 1809 RIB 5.  REPLACED AND REPLACED ARM HINGE FITTING NR 1 OF THE ELEVATOR AT STAB STA 1809 RIB 5 IAW A319 AMM 27-34-00.
